Share Facebook


06-09-2009, 12:08 AM   #1
bethyd78
Senior Member
 
Join Date: Feb 2009
Skin Problems

Does anyone else have weird rashes on the legs, arms sometimes on their thighs. Once they biopsied a lesion on my leg and it came back as leukotriphic
vasculitis. I've asked and asked the dermo biopsied it and sent me to a rheumo who didn't think anything of it. I have asked my GI and another rhemo
and the best I've heard is inflammation of a vessel. I'm not sure I'm spelling it right either
Thanks
Bethy
06-09-2009, 02:01 AM   #2
bethyd78
Senior Member
 
Join Date: Feb 2009
Thanks Kimberlie
I would certaily like to know. The Dermo was concerned about it but the other docs didn't know anything about it
Bethy
06-09-2009, 04:18 AM   #3
kello82
Senior Member
 
kello82's Avatar
 
Join Date: Nov 2008
hey bethy
i have gotten a rash on my legs once, it lasted for about a month and ive never had it again. it came at the same time that i got really bad arthritis in my legs and ankles.
it started out on my ankles and calves and then spread all the way up to my thighs, but never showed up higher than that on my body. it definitly got worse when i spent long periods of time on my feet, i would come home from work and be totally broken out.
does yours hurt? i remember mine feeling a bit like a sunburn.
i did see a derm about it and im *almost* certain that she called it vasculitis and gave me some type of steroid cream to put on it, but that didnt really seem to help. then when i saw my GI he said that the derm didnt know what she was talking about sooooo i really never knew what the deal was.
there is another crohns rash called erythema nodosum and when i was in the hospital last year the docs mentioned it maybe being that too.
so maybe yours could be that type as well?

thats about all the info i have on rashes.
maybe do a search on here and see if you come up with anyone elses experiences.
06-09-2009, 09:31 AM   #4
D Bergy
Senior Member
 
Join Date: Apr 2007
I hav found skin conditions to be the most difficult thing to control. I have a patch of psoriasis on my shin. Nothing I tried had any effect on it until i started taking LDN. The LDN has ever so slowly improved it, although it is not completely gone.

I think it is caused by the immune dysfunction, but different skin conditions may have a bacterial involvement or yeast could also be a factor. Probiotics may help some skin conditions but it really is a crap shoot from my experience.

I do not think Psoriasis has a bacterial cause, but I am not certain of that either. Inflammation plays a role as I did not have this prior to my Crohn's flare. It is easier to get it, than it is to get rid of it.

Antibiotics are a common cause of temporary skin conditions.

No solid answers, and I would like to have some.

Dan
06-09-2009, 05:10 PM   #5
misscris
Senior Member
 
Join Date: May 2009
The only skin problems I get, and have had for MANY years is Eczema. I get it on my hands all the time (two different forms of it actually), and sometimes on my feet.

Not sure if they were related or not, but before my resection surgery, I used to get sores on my waist line and abdomen. I haven't had a single one since I had surgery though, so I don't know.

I don't remember how or why, but I thought I had heard before that Psoriasis is an auto immune disease?
__________________
Crohns Diagnosis: March 2009
Resection and Abcess March 2009

W.C.C.....Charter member
Reply

Thread Tools


All times are GMT -5. The time now is 08:35 AM.
Copyright 2006-2017 Crohnsforum.com